Everest Base Camp Trek with Island Peak Nepal Trek

Days

17

Save

$ 700

Price from

$2800

Overview

Everest Base Camp Trek with Island Peak Nepal Trek, or as we name it Island Peak Climbing or Island Peak Trek. This trek is best suited for those who are looking for a trekking and climbing experience. No worries, our Sherpa climbing guides will be there to help you out every step of the way.

Island Peak Nepal Trek brings you all the way to the Everest Base Camp at 5364m. This has been the launch pad for the Everest Summit for many a climber, since Edmund Hillary and Tenzing Norgay Sherpa. You will also climb Kala Patthar (5643m), which is a 2 hours climb from Gorakshep to see the amazing view of Mt. Everest.

On your way back you will approach the Island Peak, one of the most popular trekking peaks, that stands at 6189m tall. Climbing Island Peak Nepal will be a challenging ordeal as you will have to learn how to use an ice axe, glacier walk, and tackle rock and ice.

You will also visit Namche Bazaar and Lukla, two Sherpa capitals, to learn more about the Sherpa culture and hospitality.

For Everest Base Camp Trek without Island Peak Trek /Climbing, you can refer to:

Mount Everest Base Camp Trek 12 days 11 nights at only USD1299/pax, minimum two pax. (all in)

Cheap Everest Base Camp Trek 12 days 11 nights at only USD 800/pax, minimum two pax. (without meals)

Everest Luxury Trek 6 days 5 nights at only USD1599/pax, minimum two pax. (stay at the world’s highest luxury hotels throughout the trekking period)

Everest Base Camp Trek with Island Peak Nepal Trek Itinerary

Day 1: Kathmandu (1300m) to Phakding (2610m)

Day 2: Phakding (2610m) to Namche (3440m)

Day 3: Aclimization at Namche (3440m)

Day 4: Namche Bazar to Tengbuche Monestry (3860m)

Day 5: Tengbuche Monastery (3860m) to Dingboche (4360m)

Day 6: Acclimatization at Dingboche (4360m)

Day 7: Dingboche (4360m) to Lobuche (4940m)

Day 8: Lobuche – Gorakshep (5170m) - Everest Base Camp (5300m) - Gorakshep

Day 9: Gorakshep to Kala Patthar (5545m) and downhill trek to Pheriche (4280 m)

Day 10: Pheriche to Chukhung (4750m)

Day 11: Chukhung (4750m) to Island Peak Base Camp (5090m)

Day 12: Rest day at Island Peak Base Camp (5090m):

Day 13: Island Peak Base Camp (5090m) to Island Peak (6173m) and back to Island Peak Base Camp and downhill trek to Chukhung!

Day 14: Chukhung (4750m) to Tengboche (3860m)

Day 15: Tengboche (3860m) to Namche Bazaar (3440m)

Day 16: Namche Bazaar (3440m) to Lukla (2840m)

Day 17: Lukla (2840m) to Kathmandu (1300m)

Itinerary

Day 1: Kathmandu (1300m) to Phakding (2610m)

Duration

7 hours

Transportation

Car, Plane, Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Lodge/Hotel in Phakding

Highlights: A thrilling journey by air to Lukla.

05.00am: Pick up from your hotel to airport.

05.30am: Arrive at Kathmandu’s domestic airport to catch your flight to Lukla.

06.30am: Fly to Lukla (2840m)

 07.00am: Arrive in Lukla airport. Collect your luggage and prepare for the trek. It will take about 30 minutes to come out from the airport. Breakfast in Lukla. Trek begins after breakfast.

08.00am Start trek to Chheplung (2660m) for 2 hours. NOTE: You will see Kusum Khanguru Peak on your right.

10.00am: Arrive in Chheplung (2660m) and continue your trek to ThadoKosiGaon (2580m). Continue trekking to Ghat (2590m) for 1 hour.

11.00am: Arrive in Ghat (2590m) and continue the trek to Phakding (2610m). This will take about 2 hours. You will have sceneries of beautiful green hills during your trek.

01.00pm: Arrive in Phakding (2610m). Rest & Relax. NOTE: Lunch & dinner in the hotel at Phakding (2610m)

Day 2: Phakding (2610m) to Namche (3440m)

Duration

6 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Lodge/Hotel in Namche Bazar

Highlights: Mountain views and Sherpa villages

08:00am: Begin your trek after breakfast to TokTok (2760m) for 1 hour.

09.00am: Arrive in Toktok (2760m) and continue your trek to Bengkar (2710m) for 30 minutes. NOTE: You will be able to see the Thamserku (6618m) mountain on your right.

09:30am: Arrive in Benker (2710m). From Bengkar, you can see the view of Thamserku (6618m) on your front right. Continue the trek to Monjo (2840m) for 1 hour.

10.30am: Arrive in Monjo (2840m). You can see the Khumbila Peak (5765m) from Manju. Buddhists believe that this is the holy Himalaya and no one is allowed to climb it. NOTE: We will register and buy the Sagarmatha (Everest) National park entry permit here (included in fees charged), and then we will continue the trek to Jorsalle (2810m) for 30 minutes.

11.00am: Arrive in Jor Salle (2810m) for lunch.

11.30am: Start the trek after lunch to Hilary Bridge for 40 minutes.

12.10pm: Hilary Bridge and start uphill trek to Namche (3440m). This trek will test your fitness levels.

03.00pm: Arrive at Namche Bazar (3440m). Check in hotel. Enjoy the scenic Namche Bazar and splendid view of Kongde (in front), Kusumkhan and Thamserku (at the back). Spend the night in Namche.

Day 3: Aclimization at Namche (3440m)

Duration

8 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Lodge/Hotel in Namche

Highlights: Explore the natural and cultural beauty of Everest region.

We will hike to the Everest View Hotel at 3900m. It is a 2.5 hours uphill trek. Rest and explore the area. This point offers beautiful views of Kwangde, Thamserku, Kusum Kanguru, Kangtega, Ama Dablam, Island Peak, Peak 41, Lhotse, Lhotse Shar, Nuptse, Everest, Tabuche peak, Cholatse peak, Khumbila and many more.

Return to hotel for lunch and dinner. NOTE: Do not forget to visit the local market fair to shop for goods at cheap prices if you are here on a Friday or Saturday.

Day 4: Namche Bazar to Tengbuche Monestry (3860m)

Duration

6 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Lodge/Hotel at Tengbuche

Highlights: Mountain views, villages and Monastery.

08.00 am: The trek begins after breakfast to Kyagjuma (3570m), and then to Sanasa (3650m). This trek will take 1.3 hours. You will then have the option of other trekking destinations from Sanasa (3650m). Whichever your option, the trek will however continue to PhunkiTenga (3250m).

09.30 am: Arrive in Sanasa. We continue a downhill trek to PhunkiTenga (3250m) for 1 hour.
10.30 am: Arrive at PhunkiTenga (3250m). We will have our lunch break here.
11.00 am: Begin the uphill trek to Tengbuche Monastery (3860m). This will take approximately 3 hours.
02.00 pm: Arrive at Tengbuche Monastery (3860m). We will spend the night here.

NOTE: You will get to enjoy beautiful views of Everest (8448m), Nuptse, Ama Dhablam and many other mountains from here. Dinner will be at the hotel.

Day 5: Tengbuche Monastery (3860m) to Dingboche (4360m)

Duration

6 hours

Transportation

Trekking

Meal

Breakfast, Lunch,Dinner

Accommodation

Lodge/Hotel at Dingboche

Highlights: Amazing mountain views

08:00am: Begin the downhill trek to Deboche (3770m) for 30 minutes, and then continue the trek to Pangboche (3930m) for 1 hour.
09.30am: Arrive at Pangboche (3930m) and continue the trek to Shomare (4070m).
10.30am: Arrive at Shomare (4070m). We will have lunch here.
11.00am: Begin the trek to Dingboche (4360m). 
01.00pm: Arrive at Dingboche (4360m) and check into hotel. We will spend the night at Dingbuche. Dinner will be at the hotel. 

Day 6: Acclimatization at Dingboche (4360m)

Duration

8 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Lodge/Hotel at Dingboche

Highlights: Amazing views and rest day

Trek to Nagarjuna (5000m) for 4 hours and enjoy the beautiful views of Amadablam, Makalu, Barunche, Chopolo II, and Merapeak. Otherwise, you can take a 3-hour trek to Chukung Village (4750m) and explore the village. Do note that it will take 2 hours to get back from either Nagarjuna or Chukung Village.

Day 7: Dingboche (4360m) to Lobuche (4940m)

Duration

5 hours

Meal

Breakfast, Lunch, Dinner

Accommodation

Lodge/Hotel at Lobuche

Highlights: Feeling the altitude

08.00 am: Begin the trek after the breakfast to Dugla (4600m) for 2 hours, where we will have a tea break upon arrival.
10.00 am: Arrive at Dugla (4600m). We will have our tea break here.
11.00 am: Begin the uphill trek to Lobuche (4940m). This will take 3 hours.
02.00 pm: Arrive at Lobuche (4940m) and check in hotel. Lunch and dinner will be at the hotel. we will spend the night at Lobuche (4940m).

NOTE: You’ll get to enjoy amazing views of the Nuptse, Cholatse and Taboche peak (6495m) from here.

Day 8: Lobuche – Gorakshep (5170m) - Everest Base Camp (5300m) - Gorakshep

Duration

8 hours

Transportation

Trekking

Meal

Breakfast/Lunch/Dinner

Accommodation

Hotel/Lodge at Gorakshep

Highlights: Mt. Everest Base Camp

08.00 am: Begin the trek after breakfast to GorakShep (5170m). This will be a 3-hour uphill trek.
11.00 am: Arrive at GorakShep (5170m). Check in hotel and have lunch.
12.00 pm: Begin the trek to Everest Base Camp (5300m). This will take 3 hours.
03.00 pm: Arrive at Mt. Everest Base Camp (5300m).

Note: You will get to see panoramic views of Nuptse, Everest south shoulder, Chamgtse (7543m) Lingtren (6713m), Khumbutse (6639m), and Mt. Pumori (7138m) on your left. We will not spend more than 30 minutes here, due to heavy winds.

03.30 pm: Begin our 2-hour trek back to GorakShep (5170m).
05.30 pm: Arrive at hotel. We will have dinner at the hotel and spend the night at GorakShep (5170m).

Day 9: Gorakshep to Kala Patthar (5545m) and downhill trek to Pheriche (4280 m)

Duration

8.5 hours

Transportation

Bus, Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Hotel/ Lodge at Pheriche

Highlights: Amazing view of Everest

04.00 am: Wake up and begin our uphill trek to Kalapatthar (5545m) for 2 hours.

NOTE: You can get to enjoy a beautiful sunrise with views of Mount Everest, Nuptse, Mt Pumori, Amadablam, and many other mountains. We will take a 30-minute break here.

06.30 am: Begin our downhill trek back to GorekShep (5170m) for 1 hour.
07.30 am: Arrive at the hotel for breakfast.
08.30 am: Being our downhill trek back to Pheriche (4280m). This will take approximately 6 hours.
10.30 am: Arrive at Lobuche (4940m) and continue the trek to Dughla (4600m) for 2 hours.
12.30 pm: Arrive at Dughla. We will have lunch here at Dughla (4600m).
01.00 pm: Begin the trek to Pheriche (4280m) for 2 hours.
03.00 pm: Arrive at Pheriche (4280m). Check in hotel and spend the night at Pheriche. We will have dinner at the hotel.

Day 10: Pheriche to Chukhung (4750m)

Duration

5.5 hours

Transportation

Bus, Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Hotel/ Lodge at Chukhung

Highlights: Amazing views along the trekking trail

07.00 am: Wake up and prepare for breakfast. NOTE: Today will be an easy day after yesterday’s hard trek. Enjoy the day.

08.00 am: Begin the trek to Chukhung (4750m).

09.00 am: Arrive in Dingboche (4360m) and continue the trek to Chukhung (4750m).

11.00am: Arrive in Bibre (4570m) and continue the trek to Chukhung (4750m).

12.00am: Arrive in Chukhung (4750m). Overnight in local lodge at Chukhung. NOTE: Lunch and dinner in lodge.

Day 11: Chukhung (4750m) to Island Peak Base Camp (5090m)

Duration

7 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Tent or Temporary hut in Island Peak Base Camp

Highlights: Heading toward Island Peak Base Camp

07.00 am: Wake up and have breakfast.

08.00 am: Start the trek to Island Peak Base Camp: Again, another uphill trek! NOTE: There is no lunch place during the trek between Chukhung (4750m) and Island Peak Base Camp (5090m). So, we will bring pre-packed lunches.

02.00pm: Arrive at Island Peak Base Camp. Overnight in local lodge. NOTE: Dinner at Island Peak Base Camp.

Day 12: Rest day at Island Peak Base Camp (5090m):

Duration

8 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Tent or Temporary hut in Island Peak Base Camp

Highlights: Prepare to climb to Island Peak!

08.00 am: Wake up and have breakfast.

09.00am: We prepare for climbing practice. It will be an about 3 hours training for the next day climb. The pre-climb training will be held after breakfast. Our guide will inform you about climbing, weather, preparation and techniques. He will also teach you the proper way of using climbing gears such as the ice ax, climbing boots and crampons, harness, ascender, etc. You will also have training on using ropes to go up and down.

Island Peak Climbing may not demand such hard training for climbing but we strongly believe that some training experience will boost your confidence and climbing skills to increase the chances of scaling the summit as well as to fully enjoy the experience.

In normal circumstances, you will be climbing on rock surface for up to about 5770m. After that, you climb on ice and we will use ropes when necessary. The rope and length used depends on the season, temperature, climate, and crevasses. NOTE: Breakfast, Lunch and Dinner at Tent or Temporary hut in Island Peak Base Camp.

Day 13: Island Peak Base Camp (5090m) to Island Peak (6173m) and back to Island Peak Base Camp and downhill trek to Chukhung!

Duration

12 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Hotel/ Lodge at Chukhung

Highlights: Summit of Island Peak and view from top!

01.00 am: Wake up, have your breakfast, and prepare for Island Peak Climbing!

01.30am: Begin the climb  to Island Peak.

07.00am: You will be at the summit of Island Peak! Enjoy the moment. Take some amazing photos and feel the fresh air.

NOTE: This is one of the toughest days of your journey. You will wake up early at about 1am, and will have a quick breakfast. We start the climb early because it is a must to reach summit before 11am. This is because of the strong winds in the highlands, where the wind may stop us from reaching our goal and achievement (summit). Your climbing guide will lead you to the summit. He will fix a rope wherever necessary. You will be guided safely to the summit by using fixed ropes and man ropes.

After reaching the summit, you will reap the rewards of your efforts. All pains will be forgotten when you see the amazing view from the summit! You will be able to spend some time here to take photos. After taking in your fill of gorgeous views and photos, you will descend all the way to Island Peak Base Camp where your fellow trekking crews await.

Congratulations! You are now an Island Peak Climber! 

07.30am: Begin your downhill trek to Island Peak Base Camp.

09.00am: Arrive at Island Peak Base Camp. Have some food and little rest at the base camp.

10.15am: Begin your downhill Trek to Chukhung.

05.00pm: Arrive at Chukhung. Spend the night in a local lodge at Chukhung. NOTE: High-tea and dinner at lodge.

Day 14: Chukhung (4750m) to Tengboche (3860m)

Duration

6 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Lodge/ Hotel at Tengboche

Highlights: Downhill trek to Tengboche.

07.00 am: Wake up and have breakfast.

08.00 am: Begin your downhill trek to Tengboche.

09.30am: Arrive at Dingboche (4360m) and continue the trek to Shomare (4070m).

11.30am: Arrive at Shomare and continue your trek to Pangboche (3030m).

01.00pm: Arrive at Pangboche (3930m). Lunch at Pangboche.

02.00pm: Start trek to Tengboche after lunch.

04.30pm: Arrive at Tengboche (3860m). Overnight at lodge in Tengboche. NOTE: Dinner at hotel/lodge. Visit Tengboche Monastery at your own leisure.

Day 15: Tengboche (3860m) to Namche Bazaar (3440m)

Duration

5 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Hotel/Lodge in Namche Bazaar

Highlights: Downhill trek to Namche Bazaar

07.00 am: Wake up and have breakfast.

08.00 am: Start the downhill trek to Namche Bazaar.

11.30am: Arrive in Kyangjuma (3570m). Lunch at local lodge in Kyangjuma.

12.30pm: Start the trek to Namche Bazar after lunch.

02.30pm: Arrive at Namche Bazar. Overnight in lodge/hotel at Namche Bazaar. Enjoy your free and easy time by visiting Namche Bazaar. NOTE: Dinner at the lodge.

Day 16: Namche Bazaar (3440m) to Lukla (2840m)

Duration

7 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Hotel/Lodge at Lukla

Highlights: Feeling easy on breathing, and beautiful Sherpa villages.

08.00 am: Start the downhill trek after breakfast to Hilary Bridge for 1.5 hours

09.30 am: Arrive at Hilari Bridge and continue trek to Jorsale (2810m) for 30 minutes.

10.00 am: Arrive in Jorsale (2810m) and continue the trek to Monjo (2840m) for 30 minutes.

10.30 am: Arrive at Monjo (2840m) and continue the trek to Bengkar (2710m) for 30 minutes.

11.00 am: Arrive at Bengkar (2710m) and continue the trek to Toktok (2760m) for 30 minutes.

11.30 am: Arrive in Toktok (2760m) and continue the trek to Phakding (2610m) for 45 minutes. Lunch at Phakding (2610m).

01.00 pm: Start the trek to Ghat (2590m) for 1 hour.

02.00 pm: Arrive at Ghat (2590m) and continue the trek to Chheplung (2660m) for 30 minutes.

02.30 pm: Arrive at Chheplung (2660m) and continue the trek to Lukla for 1.5 hours.

04.00 pm: Arrive at Lukla (2840m) and check in hotel. Overnight in Lukla.

Day 17: Lukla (2840m) to Kathmandu (1300m)

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Hotel Arts Kathmandu or similar class hotel

Highlights: A thrilling flight experience back to Kathmandu

05.30 am: Wake up and go to Lukla Airport to take your flight back to Kathmandu. We expect to arrive at the Kathmandu airport at about 8.30am.

09.00 am: Pick up from Kathmandu Airport and drop off at your hotel in Kathmandu or your next destination.

Trek ends! Congratulations! You have successfully completed your Everest Base Camp Trek with Island Peak Climbing 17 days 16 nights!

 

Price & Terms

USD2800 per pax (minimum 2 pax) NOTE: The price above is quoted based on 2 people. If you are travelling in a group of more than 2 people, kindly write to us at sales@eyesonnepal.com, we will give you a special quotation. NOTE: The peak climbing rules and regulations are subject to changes from the Nepali tourism board

What is included?

  • Accommodations x16 nights in the mountains. NOTE: Based on twin sharing and in some of the places you will sleep in the hall. It depends on the touristic season. We will do our best to provide you your own room.
  • All land transportation.
    • Pick up from your hotel and transfer to airport on Day 1
    • Kathmandu to Lukla flight ticket on Day 1
    • Lukla to Kathmandu flight ticket on Day 17
    • Pick up from airport and transfer to hotel on Day 17
  • All meals stated in the itinerary.
    • Breakfast x17
    • Lunch x16
    • Dinner x17
  • 1 trekking guide & 1 porter (maximum 20kg luggage) will be provided during your trek.
  • 1 Climbing Guide will be provided during the climb
  • Sleeping bag, down jackets, walking stick, and other climbing gears based on necessity.
  • Peak Climbing Permit.
  • Salary for climbing guide and Gear charge for Peak Climbing
  • TIMS & National Park entrance fees (trekking permit and entrance fees to National Park)
  • Porters & Trekking Guides’ salaries, meals & accommodations.
  • First aids kids, water purified tab & all necessary in mountains.
  • 23% VAT (Government tax and service charge).

What is not included?

  • Personal expenses.
  • Travel and peak climbing insurance that covers air lifting facilities.
  • Items mentioned as your own expense.
  • Travel Insurance for trekking and climbing crew.
  • Tipping

Important Notes

  1. Time schedules in the itinerary are for reference. Changes of time and schedule will be advised by your tour guide depending on the situation, weather conditions, and road conditions during the tour.
  2. Customers have to write in email for confirmation.
  3. Payment phases:
    • 50% upon Confirmation,
    • 50% upon Pick up from your hotel.
  4. Please note that the itineraries are subject to change. The schedule will always depend on the time available and weather conditions. Some of them can be cancelled without prior notice. There will be no refund upon cancellation if the guest does not keep to the agreed upon time, or if there are bad weather conditions. 
  5. Any request for changes will be charged accordingly.

How to book?

Please fill the form below.









We kindly request that you fill in the online booking form. Otherwise, just provide us answers to the following questions directly through our email address sales@eyesonnepal.com

  • Subject: Everest Base Camp Trek with Island Peak Climbing 17 days 16 nights
  • Name:
  • Preferred date of the tour:
  • No. of pax: 
  • Hotel name (for pick up and drop off arrangements):

Once we receive your details, we will reply you with a proposed itinerary and official quotation.

  1. If you are satisfied with our itinerary and quotation, kindly send us your confirmation via email.
  2. We will then issue the Confirmation Order and Invoice to you.
  3. Following this, you should make a 50% deposit to us via PayPal or to our bank account.
  4. 50% deposit will be paid by your side via either PayPal or bank in to our Nepal Company account. The remaining amount can be deposited after arriving in Nepal.
  5. We will issue the official payment receipt to you once we receive the payment.

Quick Inquiry

Blog

Customer Reviews


“Great Job Done !”

| | December 10, 2017 | Source: Facebook

Rating: 5

Thanks to Mr Sid and his team for the great and wonderfull arrangements during my teams trekking… Very humble and kind person… enjoyed the journey without any hiccups and worries… Will visit Nepal again with this tour agent surely… Great job done… Thanks once...


“Nagarkot Trek”

Eileen Lam | Singapore | August 21, 2017 | Source: Others

Rating: 5

Dipak and Siddar are wonderful with their hospitality. They would make sure that we’ll be well-taken care throughout our tour and stay in Nepal. I highly recommend their services to any of my friends who are heading to...


“Wonderful Trek”

Maria Mathias | Australia | | Source: Others

Rating: 5

“This trip was simply amazing. Our first time trekking in Nagarkot, more than exceeded our expectations. The tour guide, Dipak, suggested some beautiful spots and routes all the way up. Watching the sun rise over Mt. Everest from the Nagarkot view-point was simply amazing. Thank you Dipak for showing us some wonderful views of...

BOOK NOW